# SDR TRAX200800870

- Difficulty date: July 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 12,368 hours, 10,278 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION HEARD A CONSISTANT MECHANICAL BANKING UNDER COCKPIT FOR APP 8 SECONDS.  NOISE OCCURED APP 2 TIMES/SECOND.  FLT 4743 DEL 45 MINS.  EMERGENCY DECLARED.  REMOVED AND REPLACED NOSE LANDING GEAR ACTUATOR AND DOOR SELECTOR VALVE IAW AMM 32-22-10 AND AMM 32-22-20.  OPS CHECK GOOD.  OK FOR SERVICE.  (B)
